A 28-year-old male asked:
am on glucophage (metformin) 500 tid my glucose is high any advice?
2 doctor answers
Dr. Fred Rincon answered
24 years experience Internal Medicine
HbA1c: Check other things: is your they ok?...Sometimes patients need more than 1 medication or even Insulin the glycosilated hemoglobin (hba1c) can help your doctor determine additional therapies such ad insulin.
Answered on Jun 25, 2014
Dr. Lisa Rankin answered
24 years experience ADHD and Autism
Change your diet: You are close to max dose of this drug which means your provider will likely discuss adding a second one. One way to bring your numbers down is to significantly limit the number of carbs you consume. I have patients drink nothing but water and avoid fruit, bread, pasta, potatoes, rice, and usual junk food for 6 weeks. Once they see the way their body responds to carbs we slowly add some back in.
Answered on Mar 11, 2013
People also searched for:
I have pcos on the low end and i am on metformin trying to get pregnant again dr says i should try fertility treatment is it necessary
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!